REAL

Items where Author is "Awange, J. L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Paláncz, B. and Awange, J. L. (2017) Nonlinear homotopy in geodesy. Acta Geodaetica et Geophysica Hungarica, 52 (1). pp. 1-4. ISSN 1217-8977

Paláncz, B. and Awange, J. L. and Völgyesi, L. (2013) Pareto optimality solution of the Gauss-Helmert model. ACTA GEODAETICA ET GEOPHYSICA, 48 (3). pp. 293-304. ISSN 2213-5812

Paláncz, B. and Awange, J. L. and Völgyesi, L. (2013) Pareto optimality solution of the Gauss-Helmert model. ACTA GEODAETICA ET GEOPHYSICA HUNGARICA, 48 (3). pp. 293-304. ISSN 2213-5812 (Print) 2213-5820 (Online)

This list was generated on Mon Nov 19 06:19:34 2018 CET.